# SDR DALA2019121707372

- Difficulty date: December 16, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N190DN
- Make and model: Boeing 767332
- Aircraft serial: 28447
- Aircraft time: 104,174 hours, 15,209 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Open
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHT FROM ROW 21-30 LEFT SIDE INOPERATIVE. REMOVED BATTERY PACK FOUND #1 AND #2 FUSES OPEN. REPLACED CHARGER SLED AND BATTERY. SYSTEM OPERATION NORMAL.
